# SDR CALA2019121902246

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 946-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA R-2 DOOR THERSHOLD INNER CHORD BETWEEN STA 994 AND STA 946 HAS CORROSION REF AAR N/R 99861677 REMOVED AND REPLACED R2 DOOR INNER CHORD PER B737 SRM 51-10-2, 51-40-02 AND DWG 147A8501 AT MAIN CABIN AFT WET AREA BETWEEN STA 887 THRU STA 1006 RBL 57 ADD EMP:V900455
